Document Type

Article

Publication Date

1992

DOI

10.1016/0898-1221(92)90154-a

Publication Title

Computers & Mathematics with Applications

Volume

24

Pages

59-68

Abstract

A simple polygon P is said to be unimodal if for every vertex of P, the Euclidian distance function to the other vertices of P is unimodal. The study of unimodal polygons has emerged as a fruitful area of computational and discrete geometry. We study unimodality properties of a number of special convex polygons from the morphological point of view. In particular, we establish a hierarchy among three classes of convex polygons in terms of their unimodality properties.

Comments

Elsevier open archive. Copyright © 1992 Published by Elsevier Ltd. All rights reserved.

Original Publication Citation

Olariu, S. (1992). The morphology of convex polygons. Computers & Mathematics with Applications, 24(7), 59-68. doi:10.1016/0898-1221(92)90154-a

ORCID

0000-0002-3776-216X (Olariu)

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 3
  • Usage
    • Downloads: 73
    • Abstract Views: 4
see details

Share

COinS